was wondering i had a uti and chlamydia at the same time the day after i took the meds for chlamydia i had brown discharge and then the next day i had spotting and now two days later i shaved and i have tiny red lines from right under my pubic hair to my clitoris and thats the only spot that itches can somebody please help me
Hi, well since the red lines appeared after shaving it has to be connected. You could have a simple fungal infection. Please have a follow up with your doctor and im sure its no big deal. That area is always moist and with the shaving is very easy to get it all irritated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.